Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/96824
Title: On restriction of maximal multipliers in weighted settings
Author: Carro Rossell, María Jesús
Rodríguez López, Salvador
Keywords: Anàlisi harmònica
Anàlisi de Fourier
Harmonic analysis
Fourier analysis
Issue Date: May-2012
Publisher: American Mathematical Society (AMS)
Abstract: We obtain restriction results of K. De Leeuw's type for maximal operators defined through Fourier multipliers of either strong or weak type for weighted $ L^p$ spaces with $ 1\le p<\infty $. Applications to the case of Hörmander-Mihlin multipliers, singular integral operators and Bochner-Riesz sums are given.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1090/S0002-9947-2012-05598-X
It is part of: Transactions of the American Mathematical Society, 2012, vol. 364, num. 5, p. 2241-2260
Related resource: http://dx.doi.org/10.1090/S0002-9947-2012-05598-X
URI: http://hdl.handle.net/2445/96824
ISSN: 0002-9947
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
593630.pdf313.98 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.